MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.7MM THICK; PLATE, BONE

SYNTHES GMBH TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.7MM THICK; PLATE, BONE
Catalog Number 04.503.376
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
A data collection sheet was received which includes safety related data on matrix orthognathic.This was a retrospective chart review to provide data based on data use agreement with johns hopkins.It was reported that patient received fibular osteocutaneous flap with microvascular anastomosis, reconstruction of the right midface with volume replacement and reconstruction of maxilla for craniofacial reconstruction of both maxilla and mandible experienced infection.Patient was readmitted to hospital for infection treatment but no reoperation performed.The event is marked as related to mo implants and related to index surgery.This report is for one (1) ti matrix midface adaption plate/20 holes/0.7mm thick this is report 1 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.7MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key19722138
Report Number8030965-2024-08553
Device Sequence Number8290842
Product Code JEY
UDI-Device Identifier10887587020198
UDI-Public(01)10887587020198
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.503.376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: MATRIX ORBITAL; UNK - SCREWS: MATRIX ORBITAL; UNK - SCREWS: MATRIX ORBITAL; UNK - SCREWS: MATRIX ORBITAL; UNK - SCREWS: MATRIX ORBITAL; UNK - SCREWS: MATRIX ORBITAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexMale